# SDR CALA2011072600510

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 39,780 hours, 14,869 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: YC508656V
- Condition: Faulty
- Location: Egt
- Part time: 827 hours, 339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10000FT-11000FT WITH AUTO THROTTLES ENGAGED.NR 1 ENG EGT SURGED TO AROUND 945 DEGREE TURNING GAUGE RED.  RETARDED THROTTLE AND EGT COOLED TO MANAGEABLE TEMP WITH EGTS MATCHED, N1S SPLIT 10 PERCENT. WITH N1S MATCHED, NR 1 EGT 30 DEGREES HOTTER THAN NR 2.  ENG NR 1 BOROSCOPE COMPLIED WITH REF LG PAGES 8752014 AND 8752015 PER ENG DESK REQUEST.  REF NR'S 4476247 AND 4476248 OF S1 EGT PROBE REMOVED AND REPLACED, COMPLIED WITH GROUND ENGINE OPERATION AND EGT IND NORMAL IAW FIM 77-21-00-810-801-F00.  LONG TIME FAULT TOP RIGHT EGT SIGNAL OUT OF RANGE CLEARED.  ACFT RETURNED TO SERVICE.
